Feeling worse on DIM.
- 02-14-2007, 11:37 AM
Feeling worse on DIM.
I have normal E2 and high total Es along with high DHT and ideal T levels (total 700 ng.dl range). I take 40mg of T cyp every three days along with 100 IU of HCG ED and Arimidex when needed.
I began taking 400mg of DIM ED along with TMG. My BPH and erectile function is actually worse (pushing to uriniate and weal morning wood the day before my injection of T an no morning wood the day after). I have always had morning wood! I tried cutting back on the dose to 300mg ED but I still felt bad. I also began taking a prostate formula a few weeks ago, but that didn't effect me in an adverse way. Maybe the combination of DIM and Saw Palmetto is reeking this havoc. Can anyone provide some insight?
- 02-14-2007, 11:56 AM
- 02-14-2007, 01:25 PM
Thanks Hardasnails1973! The DIM I am taking is just Vitamin World DIM with no other ingredients. Dr. John has not prescribed me Armour as my Thyroid levels look good. I took your advice and ordered a good liver product with TMG, Milk Thistle, NAC, P5P, Methyl B12 among others. It's called Hepatogen by Vitamin Research Products. Very expensive though. Have you heard of it?
02-14-2007, 01:28 PM
02-14-2007, 01:38 PM
02-14-2007, 05:15 PM
Cerefolin®NAC Product Information : Pamlab, L.L.C.
If it is prescription it would be nice to get from dr. I found it for 44 buck on line, but it would suck if you need a prescription for anatural supplement LOL
02-15-2007, 10:30 PM
02-16-2007, 01:59 PM
02-17-2007, 09:48 AM
02-17-2007, 12:50 PM
02-17-2007, 12:57 PM
Too much sulfur, vitamin c knocks out copper, molydnemum, and causes iron to build up and results in neutropenia and weaken immune system. Sulfur also makes the CBS patrhway work twice as hard and can defer from the methylation pathway causing methy 12 , folinic acid defiecny as well as low sam-e levels causing notorious fatty liver.
02-17-2007, 02:58 PM
I found their advice good but passive, no follow up with probing questions.
I get more mileage when I study and basically diagnose my problem to the point that I am able to develop list of questions.
Describe your approach at getting help from a doctor at LEF (or other place).
02-17-2007, 03:45 PM
02-17-2007, 03:51 PM
So let me ask this alot of people are reporting this dark yellow and stinky piss when taking DIM.
Would that be a sign that it was working then. Because i got that all the time back when I was taking it, but I stopped 8 weeks prior before blood work was done and going to discuss with dr about 24 hour estrogen metabolite test due to copper imbalance we need to rule out if it is excessive estrogen that is keeping copper all binded up in the liver despite copper supplementation is not even raising it.
Even this is done on women it shows how effective DIM was
Pilot Study: Effect of 3, 3 â€² -Diindolylmethane Supplements on Urinary
Similar Forum Threads
- By jaydee in forum Male Anti-Aging MedicineReplies: 24Last Post: 04-11-2007, 04:43 PM
- By blackeyed in forum SupplementsReplies: 26Last Post: 04-01-2007, 09:04 AM
- By david4zero8 in forum SupplementsReplies: 19Last Post: 07-17-2006, 09:22 PM
- By s.norman in forum AnabolicsReplies: 4Last Post: 04-05-2005, 12:43 AM
- By hiphop in forum Weight LossReplies: 4Last Post: 06-21-2004, 05:07 PM